Control of linear stochastic time delayed systems

Share/Save/Bookmark

Bagchi, Arunabha (1978) Control of linear stochastic time delayed systems. Journal of Mathematical Analysis and Applications, 63 (1). pp. 244-252. ISSN 0022-247X

open access
[img]
Preview
PDF
293kB
Abstract:The linear-quadratic control problem of stochastic time-delayed systems has been solved using function space method. The solution demonstrates directly that the “separation theorem” holds for such systems.
Item Type:Article
Copyright:© 1978 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/68415
Official URL:http://dx.doi.org/10.1016/0022-247X(78)90117-8
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page